# SDR RAIA00408033

- Difficulty date: August 29, 2004
- Submitted: September 6, 2004
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 18,985 hours, 18,946 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 15,500 hours, 16,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

TRI - ABORTED TAKEOFF DUE TO HIGH EGT AT LOW POWER SETTING ON LEFT ENGINE.  MAINTENANCE PERFORMED GROUND RUN,BUT COULD NOT DUPLICATE REPORTED PROBLEM.
